Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Soddy's Circles and the De Longchamps Point of a Triangle

A. Vandeghen
The American Mathematical Monthly
Vol. 71, No. 2 (Feb., 1964), pp. 176-179
DOI: 10.2307/2311750
Stable URL: http://www.jstor.org/stable/2311750
Page Count: 4

You can always find the topics here!

Topics: Geometric centers, Circles, Ratios
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Soddy's Circles and the De Longchamps Point of a Triangle
Preview not available

Page Thumbnails

  • Thumbnail: Page 
176
    176
  • Thumbnail: Page 
177
    177
  • Thumbnail: Page 
178
    178
  • Thumbnail: Page 
179
    179